# SDR SWIA202053067

- Difficulty date: August 31, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRAP AT FS 559.00 BETWEEN LBL 27-LBL 36.  C-CHECK RO 10/4/2020.  REMOVED AND REPLACED FLOOR STRAP AT FS 559 LBL 27-LBL 36, REF CRJ200 SRM AND DWG.
